# SDR AALA202403115906

- Difficulty date: March 10, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 25,122 hours, 9,913 cycles
- System (JASC): 5240 · Service Doors
- Part: Arming Lever
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R SLIDE ARMING LEVER IS LOOSE. ADJUSTED DOOR 3R SLIDE ARMING LEVER.
